`a`
Related Articles
1

Location of nodal solutions for quasilinear elliptic equations with gradient dependence

Discrete and Continuous Dynamical Systems - Series S  Volume 11, Issue 2, Pages : 293 - 307, 2017

Dumitru Motreanu - (email), Viorica V. Motreanu - (email), Abdelkrim Moussaoui - (email)

 Abstract       References       Full Text      Related Articles

2

Infinitely many solutions for generalized quasilinear Schrödinger equations with sign-changing potential

Communications on Pure and Applied Analysis  Volume 17, Issue 1, Pages : 53 - 66, 2017

Hongxia Shi - (email), Haibo Chen - (email)

 Abstract       References       Full Text      Related Articles

3

Nodal solutions for the Robin $p$-Laplacian plus an indefinite potential and a general reaction term

Communications on Pure and Applied Analysis  Volume 17, Issue 1, Pages : 231 - 241, 2017

Nikolaos S. Papageorgiou - (email), Vicenţiu D. Rădulescu - (email), Dušan D. Repovš - (email)

 Abstract       References       Full Text      Related Articles

4

Nodal solutions for a generalized quasilinear Schrödinger equation with critical exponents

Discrete and Continuous Dynamical Systems  Volume 37, Issue 1, Pages : 77 - 103, 2016

Kun Cheng - (email), Yinbin Deng - (email)

 Abstract       References       Full Text      Related Articles

5

Positive and nodal solutions for parametric nonlinear Robin problems with indefinite potential

Discrete and Continuous Dynamical Systems  Volume 36, Issue 11, Pages : 6133 - 6166, 2016

Genni Fragnelli - (email), Dimitri Mugnai - (email), Nikolaos S. Papageorgiou - (email)

 Abstract       References       Full Text      Related Articles

6

Nonlinear Neumann problems with indefinite potential and concave terms

Communications on Pure and Applied Analysis  Volume 14, Issue 6, Pages : 2561 - 2616, 2015

Shouchuan Hu - (email), Nikolaos S. Papageorgiou - (email)

 Abstract       References       Full Text      Related Articles

7

A class of generalized quasilinear Schrödinger equations

Communications on Pure and Applied Analysis  Volume 15, Issue 3, Pages : 853 - 870, 2015

Yaotian Shen - (email), Youjun Wang - (email)

 Abstract       References       Full Text      Related Articles

8

Unilateral global bifurcation for $p$-Laplacian with non-$p-$1-linearization nonlinearity

Discrete and Continuous Dynamical Systems  Volume 35, Issue 1, Pages : 99 - 116, 2014

Guowei Dai - (email), Ruyun Ma - (email)

 Abstract       References       Full Text      Related Articles

9

Positive solutions for quasilinear Schrödinger equations with critical growth and potential vanishing at infinity

Communications on Pure and Applied Analysis  Volume 13, Issue 6, Pages : 2273 - 2287, 2014

Yinbin Deng - (email), Wei Shuai - (email)

 Abstract       References       Full Text      Related Articles

10

Multiple solutions for a class of nonlinear Neumann eigenvalue problems

Communications on Pure and Applied Analysis  Volume 13, Issue 4, Pages : 1491 - 1512, 2014

Leszek Gasiński - (email), Nikolaos S. Papageorgiou - (email)

 Abstract       References       Full Text      Related Articles

11

Solutions of nonlinear nonhomogeneous Neumann and Dirichlet problems

Communications on Pure and Applied Analysis  Volume 12, Issue 6, Pages : 2889 - 2922, 2013

Shouchuan Hu - (email), Nikolaos S. Papageorgiou - (email)

 Abstract       References       Full Text      Related Articles

12

Perturbed elliptic equations with oscillatory nonlinearities

Discrete and Continuous Dynamical Systems  Volume 32, Issue 10, Pages : 3567 - 3585, 2012

Zuji Guo - (email), Zhaoli Liu - (email)

 Abstract       References       Full Text      Related Articles

13

Multiple solutions to a Neumann problem with equi-diffusive reaction term

Discrete and Continuous Dynamical Systems - Series S  Volume 5, Issue 4, Pages : 765 - 777, 2011

Giuseppina D’Aguì - (email), Salvatore A. Marano - (email), Nikolaos S. Papageorgiou - (email)

 Abstract       References       Full Text      Related Articles

14

Existence of nodal solutions of multi-point boundary value problems

DCDS Supplements  Volume 2009, Issue Special, Pages : 457 - 465, 2009

Lingju Kong - (email), Qingkai Kong - (email)

 Abstract       Full Text      Related Articles      

15

Nodal solutions to critical growth elliptic problems under Steklov boundary conditions

Communications on Pure and Applied Analysis  Volume 8, Issue 2, Pages : 533 - 557, 2008

Elvise Berchio - (email), Filippo Gazzola - (email), Dario Pierotti - (email)

 Abstract       Full Text      Related Articles

16

Existence of positive entire solutions for semilinear elliptic systems in the whole space

Communications on Pure and Applied Analysis  Volume 8, Issue 2, Pages : 719 - 724, 2008

Yajing Zhang - (email), Jianghao Hao - (email)

 Abstract       Full Text      Related Articles

17

Soliton solutions for quasilinear Schrödinger equations involving supercritical exponent in $\mathbb R^N$

Communications on Pure and Applied Analysis  Volume 7, Issue 1, Pages : 89 - 105, 2007

Abbas Moameni - (email)

 Abstract       Full Text      Related Articles